MathSciNet Relay Station
MathSciNet bibliographic data
MR508890 58F15
Farrell, F. T.; Jones, L. E. Anosov diffeomorphisms constructed from $\pi \sb{1}\,{\rm Diff}\,(S\sp{n})$. Topology 17 (1978), no. 3, 273–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement